Abelian Cocycles for Nonsingular Ergodic Transformations and the Genericity of Type III... Transformations.
Monatshefte für Mathematik, Tome 103 (1987), pp. 187-206
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
nonsingular transformations, probability space, ergodic transformations, skew product
@article{MOMA_1987__103_178325,
author = {J.R. Choksi and J.M. Hawkins},
title = {Abelian {Cocycles} for {Nonsingular} {Ergodic} {Transformations} and the {Genericity} of {Type} {III...} {Transformations.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {187--206},
year = {1987},
volume = {103},
zbl = {0623.58010},
url = {http://geodesic.mathdoc.fr/item/MOMA_1987__103_178325/}
}
TY - JOUR AU - J.R. Choksi AU - J.M. Hawkins TI - Abelian Cocycles for Nonsingular Ergodic Transformations and the Genericity of Type III... Transformations. JO - Monatshefte für Mathematik PY - 1987 SP - 187 EP - 206 VL - 103 UR - http://geodesic.mathdoc.fr/item/MOMA_1987__103_178325/ ID - MOMA_1987__103_178325 ER -
J.R. Choksi; J.M. Hawkins. Abelian Cocycles for Nonsingular Ergodic Transformations and the Genericity of Type III... Transformations.. Monatshefte für Mathematik, Tome 103 (1987), pp. 187-206. http://geodesic.mathdoc.fr/item/MOMA_1987__103_178325/